# SDR UALA2011022800966

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 81,387 hours, 13,150 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313T3381203
- Condition: Peeling
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT OTBD PYLON FAIRING PANEL AT NAC STATION 352.80 HAS METAL OVERLAY PEELING UP.  MEASURES 3 INCH BY 4.5 INCH ACP TEMP REPAIR PER EVA UAL 80580, PANEL SECURE.  REMOVED NR 1 OUTBOARD PYLON PNL 313T3381-203 AND ROUTED TO SHOP 273.  REMOVED AND REPLACED 42995.  SHOP RESKINNED INNER SKIN AND REPLACED 4IN STRIP OF CORE PER SRM AND JD.  INSTALLED PANEL AFTER SHOP REPAIR.
